Advertisement

Automorphisms and Deformations of Conformally Kähler, Einstein–Maxwell Metrics

  • Abdellah Lahdili
Article

Abstract

We obtain a structure theorem for the group of holomorphic automorphisms of a conformally Kähler, Einstein–Maxwell metric, extending the classical results of Matsushima (in: Conference board of the mathematical sciences regional, conference series in mathematics, no. 7, American Mathematical Society, Providence, 1971), Licherowicz (Géométrie des groupes de transformation, Dunod, 1958), and Calabi (Extremal Kähler metrics, seminar on differential geometry, Princeton University Press, Princeton, 1982) in the Kähler–Einstein, cscK, and extremal Kähler cases. Combined with previous results of LeBrun (Commun Math Phys 344:621–653, 2016), Apostolov–Maschler (Conformally Kähler, Einstein–Maxwell geometry, arXiv:1512.06391v1) and Futaki–Ono (Volume minimization and conformally Kähler, Einstein–Maxwell geometry, arXiv:1706.07953), this completes the classification of the conformally Kähler, Einstein–Maxwell metrics on \(\mathbb {{CP}}^1 \times \mathbb {{CP}}^1\). We also use our result in order to introduce a (relative) Mabuchi energy in the more general context of (Kqa)-extremal Kähler metrics in a given Kähler class, and show that the existence of (Kqa)-extremal Kähler metrics is stable under small deformation of the Kähler class, the Killing vector field K and the normalization constant a.

Keywords

Conformally Kähler Einstein–Maxwell metric Group of holomorphic automorphisms Licherowicz operator 

Mathematics Subject Classification

53C56 

Notes

Acknowledgements

I would like to thank my thesis supervisor Vestislav Apostolov for his invaluable advice and for sharing his insights with me. I am also grateful to Professors A. Futaki and H. Ono who kindly inform me that they have obtained independently a proof of Theorem 1 in [13].

References

  1. 1.
    Apostolov, V., Calderbank, D.M.J., Gauduchon, P.: Ambitoric geometry I: Einstein metrics and extremal ambikähler structures. J. Reine Angew. Math. 721, 109–147 (2016)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Apostolov, V., Calderbank, D.M.J., Legendre, E., Gauduchon, P.: Levi-Kähler reduction of CR structures, products of spheres, and toric geometry (in preparation)Google Scholar
  3. 3.
    Apostolov, V., Calderbank, D.M.J., Gauduchon, P., Tønnesen-Friedman, C.: Extremal Kähler metrics on ruled manifolds and stability. Géométrie différentielle, physique mathématique, mathématiques et société (II). Astérisque 322, 93–150 (2008)zbMATHGoogle Scholar
  4. 4.
    Apostolov, V., Maschler, G.: Conformally Kähler, Einstein–Maxwell geometry. arXiv:1512.06391v1 (to appear in JEMS)
  5. 5.
    Besse, A.L.: Einstein Manifolds, Ergebnisse (3), vol. 10. Springer, Berlin (1987)CrossRefGoogle Scholar
  6. 6.
    Calabi, E.: Extremal Kähler Metrics, Seminar on Differential Geometry. Annals of Mathematics Studies, vol. 102, pp. 259–290. Princeton University Press, Princeton, NJ (1982)Google Scholar
  7. 7.
    Donaldson, S.K.: Remarks on Gauge Theory, Complex Geometry and 4-Manifold Topology, Fields Medallists 17 Lectures. World Scientific Series in 20th Century Mathematics, vol. 5, pp. 384–403. World Scientific Publishing, River Edge, NJ (1997)Google Scholar
  8. 8.
    Fujiki, A.: Moduli space of polarized algebraic manifolds and Kähler metrics [translation of Sugaku 42, no. 3 (1990), 231–243]. Sugaku Expos. 5(2), 173–191 (1992)Google Scholar
  9. 9.
    Fujiki, A., Schumacher, G.: The moduli space of extremal compact Kähler manifolds and generalized Weil–Petersson metrics. Publ. Res. Inst. Math. Sci. 26, 101–183 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Futaki, A.: An obstruction to the existence of Einstein Kähler metrics. Invent. Math. 73, 437–443 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Futaki, A.: On compact Kähler manifolds of constant scalar curvature. Proc. Jpn. Acad. Ser. A 59, 401–402 (1983)CrossRefzbMATHGoogle Scholar
  12. 12.
    Futaki, A., Ono, H.: Volume minimization and Conformally Kähler, Einstein–Maxwell geometry. arXiv:1706.07953
  13. 13.
    Futaki, A., Ono, H.: Conformally Einstein–Maxwell Kähler metrics and structure of the automorphism group. arXiv:1708.01958
  14. 14.
    Futaki, A., Ono, H., Wang, G.: Transverse Kähler geometry of Sasaki manifolds and toric Sasaki–Einstein manifolds. J. Differ. Geom. 83, 585–635 (2009)CrossRefzbMATHGoogle Scholar
  15. 15.
    Gauduchon, P.: La 1-forme de torsion d’une variété hermitienne compacte. Math. Ann. 267(4), 495–518 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Gauduchon, P.: Calabi’s Extremal Metrics: An Elementary Introduction. Lecture NotesGoogle Scholar
  17. 17.
    Koca, C., Tønnesen-Friedman, C.W.: Strongly Hermitian Einstein–Maxwell solutions on ruled surfaces. Ann. Glob. Anal. Geom. 50, 29–46 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    LeBrun, C.: The Einstein–Maxwell equations, Kähler metrics, and Hermitian geometry. J. Geom. Phys. 91, 163–171 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    LeBrun, C.: The Einstein–Maxwell equations and conformally Kähler geometry. Commun. Math. Phys. 344, 621–653 (2016)CrossRefzbMATHGoogle Scholar
  20. 20.
    Lichnerowicz, A.: Géométrie des groupes de transformation, Travaux et Recherches Mathématiques 3, Dunod (1958)Google Scholar
  21. 21.
    LeBrun, C.R., Simanca, S.: On the Kähler classes of extremal metrics. In: Geometry and Global Analysis, Sendai, 1993. Tohoku University, Sendai, 255–271 (1993)Google Scholar
  22. 22.
    Legendre, E.: Toric geometry of convex quadrilaterals. J. Symplectic Geom. 9, 343–385 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Lejmi, M., Upmeier, M.: Integrability theorems and conformally constant Chern scalar curvature metrics in almost Hermitian geometry. arXiv:1703.01323
  24. 24.
    Martelli, D., Sparks, J., Yau, S.-T.: Sasaki–Einstein manifolds and volume minimisation. Commun. Math. Phys. 280, 611–673 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Matsushima, Y.: Holomorphic vector fields on compact Kähler manifolds. In: Conference Board of the Mathematical Sciences Regional. Conference Series in Mathematics, No. 7. American Mathematical Society, Providence, RI (1971)Google Scholar
  26. 26.
    Plebański, J.F., Demiański, M.: Rotating, charged, and uniformly accelerating mass in general relativity. Ann. Phys. 98, 98–127 (1976)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2018

Authors and Affiliations

  1. 1.Département de MathématiquesUQAMMontrealCanada

Personalised recommendations